# SDR SWAA2024022050215

- Difficulty date: February 8, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT BS 709 RBL 18 INOP<[01] R&R M1671 BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51-06.;[02] INSPECTION C/W
